Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the limit of the coefficients of the eigenfunction series associated with a certain non-self-adjoint differential system

Authors: Luna I. Mishoe and Gloria C. Ford
Journal: Proc. Amer. Math. Soc. 7 (1956), 260-266
MSC: Primary 34.0X
MathSciNet review: 0077754
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Irvin Kay, Diffraction of an arbitrary pulse by a wedge, Research Rep. No. EM-43, Mathematics Research Group, Washington Square College of Arts and Science, New York University, 1952. MR 0055896
  • [2] Bernard Friedman and Luna Isaac Mishoe, Eigenfunction expansions associated with a non-self-adjoint differential equation, Res. Rep. No. BR-4, Division of Electromagnetic Research, Institute of Mathematical Sciences, New York University, 1954. MR 0061246

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society